# SDR DALA13004925638

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 54,087 hours, 18,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 1420-1440 BL0 FLOOR SUPPORT  UPPER INTERCOSTAL AT AFT SIDE FOUND CRACKED APPROX 1" AS MARKED.   CRACKED UPPER INTERCOSTAL AT STA 1420-1440, BL0. REMOVED AND NEW FABRICATED UPPER INTERCOSTAL INSTALLED IAW SRM 51-40-02. NEW UPPER INTERCOSTAL FABRICATED IAW PRI ER/A 510832 REV 0, DATED 25 JAN 13 AWAITING FINAL ER/A.  PRI ER/A 510832-14, PRI ER/A 510832-14, REV 0 FOUND IAW FINAL ER/A510832-14.
